my husband and i just recently got married. and i am starting to worry about being pregnant already.
in september i started using the nuvaring, but it had terrible side effects and i stopped using it after 11 days. i had my period the 16 thru the 20 of ssptember. and again the 4 thru the 8 of october.
i have been very nauseous and tired/dizzy lately. i just wanna know if i could already be pregnant? when should i expect my next period?
– – – – – –
Hmmm … that’s a complicated question, and I’m not sure how much help I can be (sorry!). Are you taking any other kind of birth control medicine? Are you using condoms or any other means of minimizing pregnancy? Are you having sex daily or multiple times per week? Your short exposure to the increased level of estrogen and progestin (which are hormones released by the NuvaRing) can have varying results. It most likely delayed your ovulation from happening for a couple weeks. Have you ever taken daily birth control pills? If you haven’t started taking any alternate birth control pills (and it may take you some time to find one that won’t have as many negative side effects), then I would recommend that you use a condom during each time you have sex, assuming that you don’t prefer getting pregnant right away. A condom, when used right, will at least give you decent protection for now.
In the meantime, all you can do is really experiment. I would take a pregnancy test right away, and then take a second one in 2 weeks and a third one in 4 weeks (assuming your period has still not returned). My guess is that the Oct 4-8 was a normal period for you, which would make your next period take place in 4 weeks or so, based on your regular schedule.